# SDR DL73S954105

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- System (JASC): 2740 · Stabilizer Control System
- Part: Screwjack
- Condition: Lack Of Lube
- Location: Stab Trim
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WITH AP ENGAGED, AP TRIM MOTOR RAN APPROX 9 AND ONE-HALF ROTATIONS FWD AND THEN 9 AND ONE-HALF ROTATIONS AFT.  DOES THIS CONTINIOUSLY.  WITH STAB TRIM SWITCHES OFF AND MANUALLY TRIMMING, IT FELT AS IF STABILIZER WAS BINDING.  FOUND MOISTURE ON JACKSCREW.  CLEANED AND LUBED SAME.  RAN PDC BITE TEST AND SURFACE TEST FOR STAB TRIM.  OPS CKS NORMAL.
